# SDR UALA2012082004623

- Difficulty date: August 20, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 50,266 hours, 13,534 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 28HJ AISLE CEILING EMERGENCY LIGHT INOP.  REPLACED BULB, OP CHECKED GOOD.
